# SDR FDEA201005301739

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374014224
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM EXT SKIN OUTER SIDE BETWEEN 2EA AFT LATCH HOOKS HAS 1 IN LENGTH CRACK AND 1 SQ IN BULGE OF SKIN. R & R LT SECTION AT THE BOTTOM OF AFT CARGO DOOR IAW SRM 51-72-10 AND SRM 52-40-30.
